# SDR FDEA201807091651

- Difficulty date: July 9, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, 01 EA CRACK FOUND APPROX 1/2 INCH IN LENGTH AS MARKED AT LT WING CORNER NR 13 SLAT TRACK NR 10 CUTOUT, AFT INBOARD CORNER. REPAIR CARRIED OUT AT LT WING CORNER NR 13 SLAT TRACK NR 10 CUTOUT AT XOS 659 AS PER SRM 57-40-02-2R FIG 201 REPAIR 7. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
